Next Article in Journal
Efficient Hyper-Parameter Selection in Total Variation-Penalised XCT Reconstruction Using Freund and Shapire’s Hedge Approach
Next Article in Special Issue
Modular Uniform Convexity in Every Direction in Lp(·) and Its Applications
Previous Article in Journal
On Coefficient Functionals for Functions with Coefficients Bounded by 1
Previous Article in Special Issue
Conjugacy of Dynamical Systems on Self-Similar Groups

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 492

Article: Existence of Solutions for a System of Integral Equations Using a Generalization of Darbo’s Fixed Point Theorem
Authors: by , , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop